# SDR USAA2013013100002

- Difficulty date: December 21, 2012
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON AFT CARGO DOOR SILL STRAP BETWEEN BS 837 TO BS 843, LBL 24.  REPLACED AFT CARGO DOOR SILL STRAP BETWEEN BS 837 TO BS 843, LBL 24 IAW B737 SRM 51-10-02-0G & 53-60-15-1A-1.
